# SDR IPXA2023031091728

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 91,199 hours, 20,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT - EMER LT. TEST, WE RECIEVED LVL 1 BAT LO ALERT. DEFERRED EMERG. LT REF MEL 33-50-4. DMP C/W. C/B'S PULLED & COLLARED M804621 ASSIGNED. PLACARD INSTALLED. OK TO CONTINUE.INSTALLED SERVICEABLE EMERGENCY PWR. SUPPLY BATTERY IAW AMM 33-51-01-4. CLEARED M804621. PLACARD REMOVED.
